National Changhua University of Education Institutional Repository : Item 987654321/17742
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19750017      線上人數 : 215
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17742

題名: The Rogers-Ramanujan Continued Fraction
作者: Berndt, Bruce C.;Chan, Heng-Huat;Huang, Sen-Shan;Kang, Soon-Yi;Sohn, Jaebum;Son, Seung-Hwan
貢獻者: 數學系
關鍵詞: Rogers-Ramanujan continued fraction;Ramanujan's lost notebook;Theta-function;Modular equation;Explicit evaluation
日期: 1999-05
上傳時間: 2013-12-30T06:56:29Z
出版者: Elsevier
摘要: A survey of many theorems on the Rogers–Ramanujan continued fraction is provided. Emphasis is given to results from Ramanujan's lost notebook that have only recently been proved.
關聯: Journal of Computational and Applied Mathematics, 105(1-2): 9-24
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
index.html0KbHTML384檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋